# SDR ASAA2018020923512

- Difficulty date: February 9, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 41,020 hours, 12,305 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASKCARD 78273000 FOUND ECONOMIC FAULT ON NR 1 ENGINE 77-20871 TOP LEFT EGT SIGNAL (T495S4) IS OUT OF RANGE. GROUNDED - YES. PERFORMED NR 1 ENGINE INITIAL EVALUATION FOR FIM 77-21 TASK 804 AND EGT CONNECTOR CLEANING REF AMM 77-21-00. PRE CLEANING VALUES: T495 S1-145.00 S2-88.37 S3-93.00 AND S4167.12. POST CLEANING: T495 S1-5.87 S2-24.00 S3-28.50 AND S4-58.37 EEC TEST SHOWS NO FAULTS. ETOPS SYSTEM GROUND VERIFICATION SUCCESSFUL. AIRCRAFT RELEASED FROM PLT.
